# SDR AALA202510270270

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 43,223 hours, 17,186 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FUEL TANK PUMP 2 LOW PRESSURE ECAM AFTER TAKEOFF. RIGHT TANK PUMP 2 LISTED AS INOPERATIVE IN STATUS PAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
